# SDR AU010348

- Difficulty date: April 17, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS4624J0300SS
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR CENTER SYSTEM TILT RETURN HOSE LEAKING.
